# SDR SWAA083541

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 3,290 hours, 1,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT INOP AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
